# SDR ASAA2020022413249

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,687 hours, 9,287 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE ABORTED START WITH FLASHING BOX AT APPOX 45% N2 *NOTE: THIS HAPPENED WHILE USING START CART 11930. GROUNDED - YES. REF B737-900 FIM 80-05-TASK 801. NO DEFECTS NOTED REMOVED AND INSPECTED AND INSTALLED BLEED AIR CHECK VALVE REF B737-900 AMM 36-11-02-000-801/36-11-02-400-801. BLEED AIR CHECK VALVE LEAK CHECK GOOD REF AMM 36-11-02. NO ENGINE PARAMETERS WERE EXCEEDED, REF AMM 71-00-00-740-801-F00. PERFORMED #1 ENGINE START WITH APU AIR SOURCE AND ALL PARAMETERS NORMAL. AIR START CART WAS FOUND TO HAVE LOW PRESSURE OUTPUT.
